# SDR MK1Y20211011008

- Difficulty date: October 11, 2021
- Submitted: October 24, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 79,217 hours, 13,165 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

ENGINE #2, INLET COWL, PIN 242-2101-513BL, S/N 0242: DURING MAINTENANCE INSPECTION 
AT IAI, SEVERAL CRACKS AND EXISTING REPAIRS WERE FOUND.
